Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Quotients in Noetherian lattice modules


Author: J. A. Johnson
Journal: Proc. Amer. Math. Soc. 28 (1971), 71-74
MSC: Primary 06.85; Secondary 13.00
DOI: https://doi.org/10.1090/S0002-9939-1971-0277460-4
MathSciNet review: 0277460
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we obtain a generalization of the fact that if $M$ is a maximal (proper) ideal of a Noetherian ring $R$, then the ring $M/MA$ is a vector space over $R/M$ for all ideals $A$ of the ring $R$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06.85, 13.00

Retrieve articles in all journals with MSC: 06.85, 13.00


Additional Information

Keywords: Lattice, modular, multiplicative, complemented, lattice module, Noetherian
Article copyright: © Copyright 1971 American Mathematical Society